# SDR HEEA075594

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 13,312 hours
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 071121540
- Part serial: 5089
- Condition: Failed
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT DOES NOT KEEP LAST TWO DIGITS WHEN TURNED ON. PERFORMED PRELIMINARY INSPECTION.  FOUND IC 1205 BAD.  REPLACED.  BENCH CHECK GOOD.
